# SDR SIMA201912176001

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 5,648 hours, 3,707 cycles
- System (JASC): 5751 · Ailerons
- Part: Static Wick
- Part number: 17034001411
- Part serial: 00705
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS TWO STATIC WICKS ALONG WITH MOUNT BASE BROKEN OFF WITH UPPER SKIN GOUGED AT SAME LOCATIONS. ONE DAMAGE 16,500 INCHES FROM OUTBOARD EDGE AND THE OTHER 3.500 INCHES FROM OUTBOARD EDGE.-C/A-ACCOMPLISHED PERMANENT REPAIR IAW ERS-EJ-57MR-1158
